Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1264_04.pdf982.58 kBAdobe PDFView/Open
Title: A LARGE BAYESIAN ECONOMY AND INCENTIVE COMPATIBLE CORE CONTRACTS (Mathematical Economics : Aspects of Equilibrium Theory)
Authors: Yamazaki, Akira
Ichiishi, Tatsuro
Author's alias: 山崎, 昭
市石, 達郎
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 45
End page: 54
URI: http://hdl.handle.net/2433/42049
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.